# SDR SWAA2025052864522

- Difficulty date: April 26, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 29,863 hours, 14,846 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowl Door
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OUTBOARD FAN COWL; PANEL 424; WEB AFT OF THE OIL SERVICE DOOR CRACKED.<[01] REMOVED AND REPLACED #2 ENGINE OUTBOARD FAN COWL PER AMM 71-11-02 AND MT# 7111-E-17063-NG. REFERENCE TTG8Q00S5H19 FOR WORK ACCOMPLISHED AND PARTS INFORMATION.;[02] INSPECTED WORK PERFORMED
